Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
149 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Clomid and bleeding

Premium Questions

Dr. Vjollce Mbiarra MD

Hi, i have taken provera to induce a period. It has been 5 days since my last tablet and now im spotting a brown discharge. Do i start taking clomid or wait until i bleed? ... View answer

Answered by : Dr. Vjollce Mbiarra ( OBGYN)
Dr.  Som Biswas MD

I am taking Clomid to help me conceive, have just completed my first round. My period was due yesterday and instead of my usual red blood I had a brown discharge. Today it is turning more red. My query ... View answer

Answered by : Dr. Som Biswas ( OBGYN)
Dr. Rhea Chanda MD

Hi Im on 4th round clomid and have had brown blood for last 3. The blood is only there when i wipe its nothing heavy. Im definitely not pregnant. Why is this happening. ... View answer

Answered by : Dr. Rhea Chanda ( OBGYN)
Dr. Manisha Jain MD

Ive been on clomid for 6 months and the last 4 months ive not had a period of red blood. Just brown and not a lot. The doc has advised me to stop taking clomid as this has thinned my lining. How long will it... View answer

Answered by : Dr. Manisha Jain ( OBGYN)
Dr.  Binu Parameswaran Pillai MD

on Day 19, gyno said I could start clomid (50mg) mid cycle. Started taking it CD 20 and had not gotten a positive OPK yet/no temperature dip. CD 22 evening had some very faint light bleeding and woke up on... View answer

Answered by : Dr. Binu Parameswaran Pillai ( Endocrinologist)

Public Forum Discussions

Dr. Ramesh M.Vachharajani MD

miss travelling i misscarried ...after that no succes dr. suggest me for clomid for 3month course, in 3rd cycle of clomid 150mg i was get positive result but again i start bleeding after 4 day up ,and... View answer

Answered by : Dr. Ramesh M.Vachharajani ( General & Family Physician)
Dr. Bhagyesh V. Patel MD

periods a year. Is this type of mid cycle bleeding normal while taking Clomid? ...I am a 27 y/o female and just began my first round of Clomid 50 mg days 1-5. Today is CD 17 and I ... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)
Dr. Uday Nath Sahoo MD

Hi. I been taking Clomid day 2-6 and since day 3 I have had excessive heavy bleeding ... as to how long and if bleeding that heavy is normal or not ... View answer

Answered by : Dr. Uday Nath Sahoo ( General & Family Physician)
Dr.  Deepika Patil MD

i m 35 years old.... i m trying to conceive and my doctor suggested me to take clomid for 5 days ... of bleeding... is it normal? is those medicine help me to get pregnant? ... View answer

Answered by : Dr. Deepika Patil ( General Surgeon)
Dr.  Shinas Hussain MD

Hi, was placed on clomid last month and duphston on the 16th day of my cycle perscripted 1 three ... to be due till 3rd of next month. Was hoping I would get pregnant but seeing this bleeding this morning am ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)

Mobile Questions and Answers

Dr.    Mohammed Taher Ali MD

Dear Lalaine, I appreciate your concern for the safety of Clomid while having fibroid. Use of Clomid may increase the size of the fibroids and risk of pain and bleeding. Consult your treating...

Dr. Paparaja S MD

hi, this could be side effects of Clomid ..it can cause abnormal vaginal bleeding..wish you a good health....hit thanks plz..

Dr.  Krunal Modi MD

Hello. Welcome dear. Yes you can. There may be hormone imbalance in body. Consult your gynecologist for more help. Take care...